# SDR CALA2017072802417

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 61,789 hours, 21,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21F EMERGENCY EXIT LIGHT COVER MISSING.  COVER IS BY EXIT FLOOR LOCATION INSTALLED MISSING EMERGENCY EXIT LIGHT COVER.
